×

zbMATH — the first resource for mathematics

A family of optimal sixteenth-order multipoint methods with a linear fraction plus a trivariate polynomial as the fourth-step weighting function. (English) Zbl 1222.65046
Summary: A new family of four-step optimal multipoint iterative methods of order sixteen for solving nonlinear equations are developed along with their convergence properties. Numerical experiments with comparison to some existing methods are demonstrated to support the underlying theory.

MSC:
65H05 Numerical computation of solutions to single equations
Software:
Mathematica
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bi, W.; Ren, H.; Wu, Q., Three-step iterative methods with eighth-order convergence for solving nonlinear equations, Journal of computational and applied mathematics, 225, 105-112, (2009) · Zbl 1161.65039
[2] Bi, W.; Wu, Q.; Ren, H., A new family of eighth-order iterative methods for solving nonlinear equations, Applied mathematics and computation, 214, 236-245, (2009) · Zbl 1173.65030
[3] Geum, Y.H.; Kim, Y.I., A multi-parameter family of three-step eighth-order iterative methods locating a simple root, Applied mathematics and computation, 215, 3375-3382, (2010) · Zbl 1183.65049
[4] Liu, L.; Wang, X., Eighth-order methods with high efficiency index for solving nonlinear equations, Applied mathematics and computation, 215, 3449-3454, (2010) · Zbl 1183.65051
[5] Wang, X.; Liu, L., Modified ostrowski’s method with eighth-order convergence and high efficiency index, Applied mathematics letters, 23, 549-554, (2010) · Zbl 1191.65050
[6] Traub, J.F., Iterative methods for the solution of equations, (1982), Chelsea Publishing Company · Zbl 0472.65040
[7] Kung, H.T.; Traub, J.F., Optimal order of one-point and multipoint iteration, Journal of the association for computing machinery, 21, 643-651, (1974) · Zbl 0289.65023
[8] King, R., A family of fourth-order methods for nonlinear equations, SIAM journal on numerical analysis, 10, 5, 876-879, (1973) · Zbl 0266.65040
[9] Jarratt, P., Some fourth-order multipoint iterative methods for solving equations, Mathematics of computation, 20, 95, 434-437, (1966) · Zbl 0229.65049
[10] Neta, B., On a family of multipoint methods for non-linear equations, International journal of computer mathematics, 9, 353-361, (1981) · Zbl 0466.65027
[11] Petković, M.S., On a general class of multipoint root-finding methods of high computational efficiency, SIAM journal on numerical analysis, 47, 6, 4402-4414, (2010) · Zbl 1209.65053
[12] Ahlfors, L.V., Complex analysis, (1979), McGraw-Hill Book, Inc.
[13] Wolfram, S., The Mathematica book, (2003), Wolfram Media
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.